I have been prescribed Nadolol to prevent migraines, even though I am not convinced that what I am having is indeed a migraine, it's more of brain zaps, burning, tingling sensation that I seem to have everyday. My concern is that I am also on Zoloft for anxiety/depression and when I have done research on the interactions btwn these two medications, It has become apparent that they really shouldn't be taken together [although my dr. said it would be fine] B/c of the experiences I have had in the past, I do not always trust what Dr.s say...
I have only taken a couple of Nadolol tablets and I want to just stop taking them all together, since I have only taken a couple do you think it will be ok to stop them abruptly? I do not want any bad side effects from this...
How are you?
The concomitant administration of nadolol and Zoloft requires close monitoring by the doctor. The reason is because both these agents can cause hypotension and CNS depression.
Patients are usually asked to notify their doctor if they experience any dizziness, drowsiness, headaches, confusion and fainting.
Please do not stop any medication on your own. Always consult your doctor before doing so.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.